# SDR PCAA0104031

- Difficulty date: April 24, 2001
- Submitted: April 28, 2001
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 25,388 hours, 28,458 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Transformer
- Condition: Faulty
- Location: Nr 2
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDT- FLIGHT 3909 CREW REPORTED EMERGENCY LIGHTS ILLUMINATED DURING TAKE-OFF ROLL FOR APROXIMATELY 5 SECONDS THEN EXTINGUISHED.  MAINTENANCE REPLACED EMERGENCY LIGHT CONTROL BOX.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  PROBLEM REOCCURED ON FLIGHT 3889/LGA BUT LIGHTS DID NOT EXTINGUISH UNTIL NR 2 ENGINE WAS SHUT DOWN.  ISSUED MEL FOR NR 2 TRANSFORMER RECTIFIER UNIT (TRU) OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
